# SDR SWAA2022021636469

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-7H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO LOWER BULKHEAD SUPPORT CHANNEL BS 500I RBL 24 TO LBL 24 / REMOVED CORROSION FROM FWD CARGO LOWER BULKHEAD SUPPORT CHANNEL BS 500I RBO 24 I.A.W. SRM 51-10-02-0G-0 DAMAGE MEASURES L=4.0' X W=1.5'XD=.090' FOUND TO BE OUT OF LIMITS IAW SRM 53-30-30-1A-1 FIG 103 SHT 3G LOCATED AND DRILLED NEW CHANNEL P/N 7530142 P.O. #675637 IAW SRM 51-40-05-0G-0 INSTALLED NEW CHANNEL IAW SRM 51-40-02-0G-0 AND DRAWING #143A9481 80644U 05/08/18
